Break Detection for a Class of Nonlinear Time Series Models
Article first published online: 14 AUG 2008
© 2008 The Authors. Journal compilation © 2008 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 29, Issue 5, pages 834–867, September 2008
How to Cite
Davis, R. A., Lee, T. C. M. and Rodriguez-Yam, G. A. (2008), Break Detection for a Class of Nonlinear Time Series Models. Journal of Time Series Analysis, 29: 834–867. doi: 10.1111/j.1467-9892.2008.00585.x
- Issue published online: 14 AUG 2008
- Article first published online: 14 AUG 2008
- First Version received January 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!